# SDR F3LA200400112

- Difficulty date: October 8, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 3,258 hours, 1,730 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: ELACVB012019
- Condition: Inoperative
- Location: Elac 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED FLIGHT CONTROL RIGHT AILERON FAULT ON ECAM.  PERFORMED OVERWEIGHT LANDING AND LANDED IN DEN WITHOUT INCIDENT.  CABIN CREW REPORTED HYDRAULIC FLUID COMING FROM LT WING AND AN ELECTRICAL SMOKE ODOR WHEN LANDING GEAR WAS EXTENDED.  REPLACED NR 1 ELAC AND CHECKED OKAY.  COMPLIED WITH OVERWEIGHT INSPECTION PER ANM 05-51-11-991-016 FIG 602.1.  REPLACED LEAKING NR 2 SPOILER SERVO PER AMN 27-64-51-400-004.  PERFORMED ENGINE RUN.  RAN PACKS OFF ENGINE BLEED.  NO SMOKE ODOR NOTED.  COULD NOT DUPLICATE REPORTED ODOR.
